# SDR SWAA074629

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 64,975 hours, 54,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND MID CABIN EEPLS PHOTOLUMINESCENT STRIPS DELAMINATED.  REMOVED AND REPLACED EEPLS STRIP PER MM.
